# SDR RAIA2008101300002

- Difficulty date: October 12, 2008
- Submitted: October 13, 2008
- Operation: Air carrier
- Aircraft: N849HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145002
- Aircraft time: 12,763 hours, 13,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, THE EMERGENCY LIGHT AT THE FLIGHT DECK STEP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTION TO THE EMERGENCY LIGHT.  SYSTEM OPS CHECKED GOOD.
